Monotone equilibria in nonatomic supermodular games. A comment
Kevin Reffett and
Games and Economic Behavior, 2015, vol. 94, issue C, 182-187
Recently Yang and Qi (2013) stated an interesting theorem on the existence of complete lattice of equilibria in a particular class of large nonatomic supermodular games for general action and players spaces. Unfortunately, their result is incorrect. In this note, we detail the nature of the problem with the stated theorem, provide a counterexample, and then correct the result under additional assumptions.
Keywords: Large games; Supermodular games; Games with strategic complementarities; Distributional equilibria (search for similar items in EconPapers)
JEL-codes: C72 (search for similar items in EconPapers)
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:gamebe:v:94:y:2015:i:c:p:182-187
Access Statistics for this article
Games and Economic Behavior is currently edited by E. Kalai
More articles in Games and Economic Behavior from Elsevier
Bibliographic data for series maintained by Haili He ().